# SDR COEA2024110601913

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,249 hours, 38,101 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Sensor
- Part number: 1030032
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8284 ENROUTE AFW-LBB/AIR TURNBACK  DISCREPANCY: AFTER TAKEOFF, THE #1 DC GEN FAULTED. AIRCRAFT WAS RETURNED TO AFW. NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE HALL EFFECT SENSOR.
